RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Balashova, Galina Sergeevna

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:280
Abstract pages:1822
Full texts:693
References:150

http://www.mathnet.ru/eng/person19528
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199704

Publications in Math-Net.Ru
2018
1. G. S. Balashova, “On Fredholm solvability of the Dirichet problem for linear differential equations of infinite order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 4,  16–20  mathnet; Russian Math. (Iz. VUZ), 62:4 (2018), 13–17  isi  scopus
2. G. S. Balashova, “Movement of two liquids in a layer porous medium”, Taurida Journal of Computer Science Theory and Mathematics, 2018, 4,  57–66  mathnet  elib
1997
3. G. S. Balashova, “Differential equations of infinite order with subordinate terms”, Differ. Uravn., 33:8 (1997),  1076–1084  mathnet  mathscinet; Differ. Equ., 33:8 (1997), 1082–1091
4. G. S. Balashova, “Trace continuation in infinite-order Sobolev space on a multidimensional strip region”, Mat. Zametki, 62:6 (1997),  820–830  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 688–696  isi
1994
5. G. S. Balashova, Yu. A. Dubinskii, “Uniform well-posedness of a family of nonlinear boundary value problems of infinite order”, Differ. Uravn., 30:4 (1994),  610–620  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 559–569
1993
6. G. S. Balashova, “On conditions for extending the trace and imbedding for Banach spaces of infinitely differentiable functions”, Mat. Sb., 184:1 (1993),  105–128  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:1 (1994), 91–112  isi
1992
7. G. S. Balashova, “Limit behavior of solutions of a sequence of infinite-order differential equations”, Differ. Uravn., 28:4 (1992),  637–651  mathnet  mathscinet; Differ. Equ., 28:4 (1992), 518–528
1990
8. G. S. Balashova, “Embedding theorems for Banach spaces of infinitely differentiable functions of several variables”, Mat. Zametki, 47:6 (1990),  3–14  mathnet  mathscinet  zmath; Math. Notes, 57:6 (1990), 525–533
1987
9. G. S. Balashova, “On the extension of infinitely differentiable functions”, Izv. Akad. Nauk SSSR Ser. Mat., 51:6 (1987),  1292–1308  mathnet  mathscinet  zmath; Math. USSR-Izv., 31:3 (1988), 603–620
1985
10. G. S. Balashova, “Imbedding theorems for Banach spaces of infinitely differentiable functions”, Mat. Sb. (N.S.), 128(170):1(9) (1985),  66–81  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 63–78
1984
11. G. S. Balashova, “Infinite-order equations with subordinate terms, and embedding theorems”, Differ. Uravn., 20:12 (1984),  2076–2087  mathnet  mathscinet
12. G. S. Balashova, “Imbedding theorems for spaces of infinitely differentiable functions”, Mat. Zametki, 35:4 (1984),  505–516  mathnet  mathscinet  zmath; Math. Notes, 35:4 (1984), 265–271  isi
1982
13. G. S. Balashova, “Imbedding theorems for some spaces of infinitely differentiable functions, and nonlinear equations with subordinate terms”, Dokl. Akad. Nauk SSSR, 263:5 (1982),  1037–1039  mathnet  mathscinet  zmath
14. G. S. Balashova, “On extension theorems in spaces of infinitely differentiable functions”, Mat. Sb. (N.S.), 118(160):3(7) (1982),  371–385  mathnet  mathscinet  zmath; Math. USSR-Sb., 46:3 (1983), 375–389
1981
15. G. S. Balashova, “Behavior of the solution of some boundary value problems when the order of the equation increases indefinitely”, Differ. Uravn., 17:2 (1981),  256–269  mathnet  mathscinet
1979
16. G. S. Balashova, “On some imbedding theorems for spaces of infinitely differentiable functions”, Dokl. Akad. Nauk SSSR, 247:6 (1979),  1301–1304  mathnet  mathscinet  zmath
17. G. S. Balashova, “Some extension theorems in a Sobolev space of infinite order and inhomogeneous boundary value problems”, Dokl. Akad. Nauk SSSR, 244:6 (1979),  1294–1297  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020